×

Locally homogeneous complex manifolds. (English) Zbl 0209.25701


MSC:

53C30 Differential geometry of homogeneous manifolds
32M10 Homogeneous complex manifolds

Citations:

Zbl 0217.47704
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Andreotti, A. &Grauert, H., Théorèmes de finitude pour la cohomologie des espaces complexes.Bull. Soc. Math. France, 90 (1962), 193–259. · Zbl 0106.05501
[2] Andreotti, A. &Vesentini, E., Carleman estimates for the Laplace-Beltrami operator on complex manifolds.Inst. Hautes Études Sci. Publ. Math., 25 (1965), 81–130. · Zbl 0138.06604
[3] Atiyah, M. F. &Singer, I. M., The index of elliptic operators I, III.Ann. of Math., 87 (1968), 484–530, and 546–604. · Zbl 0164.24001
[4] Borel, A., Kählerian coset spaces of semi-simple Lie groups.Proc. Nat. Acad. Sci. U.S.A., 40 (1954), 1140–1151. · Zbl 0058.16002
[5] Borel, A. & Weil, A., Representations linéaires et espaces homogènes kähleriennes des groupes de Lie compacts.Séminaire Bourbaki, (May 1954) exp. 100.
[6] Borel, A. &Hirzebruch, F., Characteristic classes and homogeneous spaces I, II.Amer. J. Math., 80 (1958), 458–438 and 81 (1959), 315–382. · Zbl 0097.36401
[7] Bott, R., Homogeneous vector bundles.Ann. of Math., 66 (1957), 203–248. · Zbl 0094.35701
[8] Calabi, E. &Vesentini, E., On compact, locally symmetric Kähler manifolds.Ann. of Math., 71, (1960), 472–507. · Zbl 0100.36002
[9] Grauert, H. &Reckziegel, H., Hermitesche Metriken und normale Familien holomopher Abbildungen.Math. Z., 89 (1965), 108–125. · Zbl 0135.12503
[10] Griffiths, P. A., Some results on locally homogeneous complex, manifolds.Proc. Nat. Acad. Sci. U.S.A., 56 (1966), 413–416. · Zbl 0178.23901
[11] –, Periods of integrals on algebraic manifolds I, II.Amer. J. Math., 90 (1968), 568–626. · Zbl 0169.52303
[12] Griffiths, P. A., Periods of integrals on algebraic manifolds III. To appear. · Zbl 0212.53503
[13] Griffiths, P. A., Hermitian differential geometry and positive vector bundles. To appear. · Zbl 0201.24001
[14] Harish-Chandra, Discrete series for semisimple Lie groups II.Acta Math., 116 (1966), 1–111. · Zbl 0199.20102
[15] Helgason, S.,Differential geometry and symmetric spaces. Academic Press, New York 1962. · Zbl 0111.18101
[16] Hirzebruch, F.,Neue topologische Methoden in der algebraischen Geometrie. Ergebnisse der Mathematik, 9 (1956). · Zbl 0074.36701
[17] Hirzebruch, F., Automorphe Formen und der Satz von Reimann-Roch.Symposium International de Topologica Algebraica, Universidad de Mexico (1958), 129–143.
[18] Hodge, W. V. D.,The theory and applications of harmonic integrals. 2nd ed., Cambridge University Press (1959). · Zbl 0104.40902
[19] Ise, M., Generalized automorphic forms and certain holomorphic vector bundles.Amer. J. Math., 86 (1964), 70–108. · Zbl 0137.05801
[20] Kobayashi, S., Invariant distances on complex manifolds, and holomorphic mappings.J. Math. Soc. Japan, 19 (1967), 460–480. · Zbl 0158.33201
[21] Kostant, B., Lie algebra cohomology and the generalized Borel-Weil theorem.Ann. of Math., 74 (1961), 329–387. · Zbl 0134.03501
[22] Kwack, M. H.,Generalizations of the big Picard theorem. Thesis, Berkeley, 1968. · Zbl 0162.38403
[23] Langlands, R., The dimensions of spaces of automorphic forms.Amer. J. Math. 85 (1963), 99–125. · Zbl 0113.25802
[24] –, Dimensions of spaces of automorphic forms. Algebraic groups and discontinuous subgroups.Proc. of Symposia in Pure Mathematics, vol. IX, Amer. Math. Soc., Providence, R. I (1966), 253–257.
[25] Matsushima, Y. &Murakami, S., On vector bundle valued harmonic forms and automorphic forms on symmetric Riemannian manifolds.Ann. of Math., 78 (1963), 365–416. · Zbl 0125.10702
[26] – On certain cohomology groups attached to Hermitian symmetric spaces.Osaka J. Math., 2 (1965), 1–35. · Zbl 0142.19503
[27] Okamoto, K. &Ozeki, H., On square-integrable \(\bar \partial\) spaces attached to Hermitian symmetric spaces.Osaka J. Math., 4 (1967), 95–110. · Zbl 0173.23702
[28] Schmid, W.,Homogeneous complex manifolds and representations of semisimple Lie groups. Thesis, Berkeley, 1967.
[29] –, Homogeneous complex manifolds and representations of semisimple Lie groups.Proc. Nat. Acad. Sci. U.S.A., 59 (1968), 56–59. · Zbl 0164.15803
[30] Stiefel, E., Kristallographische Bestimmung der Charactere der geschlossenen Lie’schen Gruppen.Comm. Math. Helv., 17 (1944), 165–200. · Zbl 0061.04503
[31] Wang, H. C., Closed manifolds with homogeneous complex structure.Amer. J. Math., 76 (1954), 1–32. · Zbl 0055.16603
[32] Wu, H. H., Normal families of holomorphic mappings.Acta Math., 119 (1967), 193–233. · Zbl 0158.33301
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.